# SDR SWIA202266320

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N199SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000730
- Aircraft time: 11,699 hours, 7,211 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED STRONG BURNING SMELL AFTER LANDING AND TAXI INTO GATE.   (FLIGHT #3377 FILED CLOSED)    ENTERED AIRCRAFT AND FOUND NO RESIDUAL BURNING SMELL NOTED. OPERATED APU AND ENGINES, OPERATED BOTH PACKS AND ISOLATED PACKS FOR OVER 30 MINUTES WITH NO SMELLS OR ABNORMALITIES NOTED. INSPECTED FORWARD E-BAY, MID-EBAY, BOTH CARGO HOLDS WITH NO SMELLS NOTED. INSPECTED BOTH LAVS, GALLEYS, CABIN AND COCKPIT WITH NO SMELLS NOTED. NO CIRCUIT BREAKERS REMOTE OR PHYSICAL POPPED. COMPLIED WITH ERJ 175 FIM 21-20-00-810-801-A, WITH NO DEFECTS OR ABNORMALITIES NOTED.
